I get em too-alot nowadays-almost migraine in intensity-i had a headache a few weeks ago-that lasted 4 days-nonstop pain-try liqigel advils-seems to do the trick-work fast.
*****Yes, the ones I'm getting are almost migraine in intensity, and it upsets me, because last time I took suboxone, I initially did have dull headaches, but they went away in a few weeks. I'm wondering why they are so much more intense now; plus I don't feel as relaxed as sub used to make me feel. Like I feel anxious. Maybe because I was taken of so quickly and then put back on, on the heels of some darvocets? I don't know. And the Dr. is away; I don't see him for another 3 weeks.
But sometimes they don't really go away-and they dull w/ the advil but are still there-
****I usually don't get headaches, so this is hard - is there someone who don't get headaches? I'm wondering why this time is so different.
God-i loathe having headaches-really its an issue-cos i can't function-they annihilate me.
****Same here, and if they keep up I'd have to stop the suboxone; something I wanted a 2nd chance at for awhile now.
I also think diet has a factor-caffiene is supposed to help-but smoking etc can exacerbate them.
***Caffeine helps? I would think that it wouldn't, and I don't smoke.
How come you split the sub up all day-as opposed to just taking the 8mgs. at once in the morning?
****His directions to me was to take 1/2 in the AM and 1/2 in the PM. I suppose I split them up, because before I was used to taking 10-12mg (2mg) throughout the course of the day. This way I could control when i felt I needed one more. I'll have to talk to him about this as well. See what he says.
Does it work better that way?
****It did for me, but that may only be psychological. And when I started to get these headaches, I decided to split them up as before. Didn't much help the headaches. I'm giving it more time of course, and hopefully they will go away as before.
Hope you get rid of that headache-take the advil and try to rest...day off today?
***I have 800mg of ibuprofen, but even with those, I can stil feel the headache underneath, like there is a tight band wrapped around my head; it helps to close my eyes, and sometimes, it just feels like my head is going to explode. I feel like I'm dysfunctional with sub and dysfunctional without them. Where do I go from here?
I didn't sleep well last night; very tense and that's unusual too ... so I took a trazadone, and slept almost ALL day. Now I just feel groggy. It hasn't been a great day. I just pretended I was sick and needed to be in bed all day.